Tylenol Extra Strength eZtabs (24 tabs)

$7.99

Purchase this product and earn 8 Points
Category:

Description

Tylenol Extra Strength eZtabs  Overview

Tylenol Extra Strength eZtabs  is for effective relief of:

  • Headaches
  • Aches and Pain
  • Fever

    Uses:
    Temporarily relieves mild to moderate headache pain. Reduces fever.

    Directions:
    Do not take more than directed (see liver warnings).
    Adults and children 12 years and older: 

    • Take 1 tablet every 4-6 hours
    • If pain or fever does not improve after 1 tablet, take 2 tablets at next
      dose
    • Do not take more than 4000 mg (8 tablets) in 24 hours.
      Medicinal ingredients (each tablet contains)Purpose
      Acetaminophen 500 mgPain reliever, fever reducer

      Non-medicinal ingredients: Carnauba wax, cellulose, corn starch, FD&C red no. 40 aluminum lake, FD&C yellow no. 6 aluminum lake, hypromellose, iron oxide black, magnesium stearate, polyethylene glycol, polysorbate 80, propylene glycol, sodium starch glycolate, sucralose, titanium dioxide, water.

      Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

      • more than the recommended dose in 24 hours
      • with other drugs containing acetaminophen
      • while drinking 3 or more alcoholic drinks every day.

      Symptoms of liver damage may include:

      • yellow skin or eyes
      • dark urine
      • sweating
      • nausea
      • vomiting
      • stomach pain
      • unusual tiredness
      • loss of appetite

      Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

      • skin reddening
      • blisters
      • rash.

      If any of these symptoms occur, stop use and seek medical help right away.

      Do not use

      • with any other drug containing acetaminophen
      • if allergic to acetaminophen or any other ingredient in this product. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

      Ask a doctor or pharmacist before use if you

      • have liver or kidney disease
      • take the blood thinning drug warfarin
      • are pregnant or breastfeeding

      Stop use and ask a doctor if

      • pain lasts for more than 5 days
      • fever lasts for more than 3 days
      • existing pain or fever worsen or if new symptoms appear.

      KEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child.

      In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.

24 eZtabs, 500mg Each

Get more items please click Drug Products. Get more info please click the official website.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.